# SDR SIMA6321221S2010

- Difficulty date: May 2, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 24,887 hours, 24,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FUSELAGE SKIN CRACKED IN UPPER AFT CORNER OF FIRST OFFICERS WINDOW CUT OUT.  THE CRACK LENGTH WAS FOUND TO BE 58 MILLIMETERS IN LENGTH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED SKIN WITH DOUBLER IAW EO EM-53MR-1536.  THE AIRCRAFT WAS REMOVED FROM SERVICE.
